Hooray for tomorrow! :)
It will be my second time to attend Blogapalooza, the biggest business-to-blogger event organized by Our Awesome Planet and When In Manila. Last year was a great "first-time" experience for me. I so loved it I didn't want to miss this year's edition. That's why I really thank the Lord that it did not push through last September 20. Otherwise, I won't be able to make it because we were still waiting for the flood waters to subside at that time.
And so it will happen tomorrow, October 11! Below is the schedule and the list of reminders for the registered bloggers. (Originally posted on the event page.) Anton Diaz also came up with his tips on how to maximize your Blogapalooza experience. Read on and prepare for Blogapalooza 2014! ♥
11:00 am - Musical Performance by Climax
12:00 nn - Break
1:00 pm - Opening Remarks from Anton Diaz and Francis Simisim
1:10 pm - Welcome Message
1:20 pm - Maxicare (Presentation Time: 5minutes)
1:30 pm - Bluewater
2:00 pm - Brainfit (Presentation Time: 5minutes)
2:15 pm - Fukuda (Presentation Time: 5minutes)
2:30 pm - Zing (Presentation Time: 5minutes)
2:45 pm - Flawless (Presentation Time: 5minutes)
3:00 pm - Shopping Box (Presentation Time: 5minutes)
3:15 pm - Crocs/Dyson/Dr Kong (Presentation Time: 5minutes)
3:30 pm - Sister Secrets (Karen Bordador &Charisse Abalos)
3:45 pm - Sky Cable (Presentation Time: 10minutes)
4:00 pm - Sydenham (Presentation Time: 5minutes)
4:15 pm - Michele Gumabao
4:30 pm - Easy Taxi (Presentation Time: 15minutes)
4:45 pm - Chooks to Go (Presentation Time: 15minutes)
5:00 pm - Acer (Presentation Time: 10minutes)
5:15 pm - Krispy Kreme (Presentation Time: 10minutes)
5:30 pm - Touchpay (Presentation Time: 5minutes)
5:45 pm - Canon (Presentation Time: 5minutes)
6:00 pm - Vibelle
6:15 pm - Globe (Presentation Time: 15minutes)
6:30 pm - 9TV (Pia Hontiveros/Menchu Macapagal)
6:45 pm - Vikings (Presentation Time: 5minutes)
7:00 pm - Zap (Presentation Time: 5minutes)
7:15 pm - Jack City
7:30 pm - Comedy Cartel
7:45 pm - Comedy Cartel
8:00 pm - Comedy Cartel
Reminders for Bloggers:
- Don’t forget to bring your cameras, tablets, smart phones and even laptops! Some booths may require you to like and share their pages or some online activities. Globe will be providing WiFi at the venue for the convenience of everyone.
- Bring calling cards, after all, the aim of this event is to bring you closer to brands! Make sure you give these to the booths so they can have you in their database and if they will be having raffles.
- Don’t forget to use the hashtag #Blogapalooza for all your social media posts, some sponsors are doing online raffles and your entries can be easily found when you use the hashtag :)
- All bloggers are entitled to bring a +1 but they will not be enjoying the same perks as the blogger, if your +1 has a blog, make sure he/she have registered.
- Any blogger who signed up but do not see their blog URL on the final list, just sign up again and print out the sign up page and bring it to the event so we may verify it on the spot.
See you there! :)